# SDR 9500529154

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fittings
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN AFT CARGO DOOR UPPER AND LOWER BEAM END FITTINGS.  REPLACED FITTINGS PER SRM 51-30-5.
